Iranian Journal of Allergy, Asthma and Immunology 2017. 16(5):457-459.

Unsuccessful Desensitization in a Child with Hypersensitivity to Diazoxide
Francesca Mori, Lucrezia Sarti, Simona Barni, Lorenzo Lodi, Giovanni Federico, Elio Novembre

Abstract


No Abstract

Keywords


Child, Desensitization; Diazoxide; Nesidioblastosis

Full Text:

PDF

References


[1]. Boeree BH. Dangers of Diazoxide. Br Med J 1973; 1(5850):420.

[2]. Brockow K, Romano A, Blanca M, Ring J, Pichler W, Demoly P. General considerations for skin test procedures in the diagnosis of drug hypersensitivity. Allergy 2002;57:45-51.

[3]. Romano A, Blanca M, Torres MJ, Bircher A, Aberer W, Brockow K,et al. Diagnosis of nonimmediate reactions to beta-lactam antibiotics. Allergy 2004: 59: 1153–60.

[4]. Aberer W1, Bircher A, Romano A, Blanca M, Campi P, Fernandez J, et al. Drug provocation testing in the diagnosis of drug hypersensitivity reactions: general considerations. Allergy. 2003 Sep; 58(9):854-63.

[5]. Bigby M, Jick S, Jick H, Arndt K. Drug induced cutaneous reactions. A report from the Boston Collaborative Drug Surveillance Program on 15,438 consecutive inpatients, 1975 to 1982. JAMA 1986; 256: 3358–3363.

[6]. Scherer K, Brockow K, Aberer W, Gooi JH, Demoly P, Romano A et al. Desensitization in delayed drug hypersensitivity reactions – an EAACI position paper of the Drug Allergy Interest Group. Allergy 2013; 68:844–852.


Refbacks

  • There are currently no refbacks.


Creative Commons Attribution-NonCommercial 3.0

This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License which allows users to read, copy, distribute and make derivative works for non-commercial purposes from the material, as long as the author of the original work is cited properly.